By Topic

All Reed-Muller codes are linearly representable over the ring of dual numbers over Z2

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Honold, T. ; Zentrum Math., Tech. Univ. Munchen, Germany ; Landjev, I.

The statement given in the title is proved. Linear codes over chain rings (commutative and noncommutative) are a natural generalization of linear codes over finite fields and of linear codes over integer residue class rings of prime power order. In matters of linear representability there is no obvious reason why we should prefer one chain ring to the other. Yet, apart from Z4, there is one further nontrivial chain ring with four elements: the ring Z2[x]/(x2) of dual numbers over Z2. It is natural to ask about the linear representability of the Reed-Muller codes over this ring. For the sake of completeness, we reformulate here in an obvious way the definition of a linearly representable code

Published in:

Information Theory, IEEE Transactions on  (Volume:45 ,  Issue: 2 )